| Model Number |
BL5110 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility in france reported that three small metal wires came out of the ultrasonic handpiece and entered the eye as soon as the infusion was activated.The foreign material was removed with troutman forceps.
Additional Manufacturer Narrative
The reported device/particle was not returned for evaluation.A thorough review of the manufacturing records associated with this product has been performed and we have not identified any issues or discrepancies with these records.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.We will continue to monitor reports of this type to determine if further action is required.This investigation is complete.
Additional Manufacturer Narrative
Udi related data quality updates only.The udi is being corrected due to a typographical error in the udi-di.